# SDR A6WA2013072441078

- Difficulty date: July 13, 2013
- Submitted: July 24, 2013
- Operation: Air carrier
- Aircraft: N420AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7640
- Aircraft time: 26,598 hours, 25,394 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Condition: Corroded
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR THRESHOLD FRAME IS CORRODED IN SEVERAL PLACES.  REMOVED CORRODED THRESHOLD FRAME AND REPLACE WITH NEW THRESHOLD FRAME.
